MAUDE Adverse Event Report: HOLOGIC, INC. SECURMARK MRI; BIOPSY SITE MARKER

HOLOGIC, INC. SECURMARK MRI; BIOPSY SITE MARKER
Model Number SMARK-M-SS2
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that "during mri biopsy of breast, clip did not deploy properly at end of procedure.Patient had to have another procedure with ultrasound guidance to place the clip." no injury or misdiagnosis reported.

Brand Name
SECURMARK MRI
Common Device Name
BIOPSY SITE MARKER
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key8121738
Report Number1222780-2018-00240
Device Sequence Number265024
Product Code NEU
UDI-Device Identifier15420045503984
UDI-Public15420045503984
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2018
Device Model NumberSMARK-M-SS2
Device Catalogue NumberSMARK-M-SS2
Device Lot Number17L27R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1